# SDR YENA2024060500836

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,357 hours, 2,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 75-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TOILET WASTED DOUBLER CORRODED; REF TO AVIONAR JOB # A000049102-1023, WASTE ACCESS DOUBLER BTW FR 75/76 AND BTW 31L AND 36L REPAIRED I.A.W A224-634-11 AND AIRBUS REO 500-53-61-1231,TEMPORARY DISPOSITION, DVI TO BE CARRIED OUT AT INTERVAL NOT TO EXCEED 1000 FH, REPAIR (TEMPORARY) IS VALID FOR 10000 FH FROM TIME OF INCORPORATION.'
